# SDR SWIA200820209

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,059 hours, 15,967 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6695 - LEFT PACK "HI TEMP" CAUTION ON ECS PAGE AND BURNING ODOR NOTED IN AIRCRAFT.  REPLACED LEFT PACK AND LEFT PACK RAM AIR CHECK VALVE.
